# SDR GTIA2022053136444

- Difficulty date: May 28, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N516NK
- Make and model: Airbus A319-132
- Aircraft serial: 2704
- Aircraft time: 55,397 hours, 25,635 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD F/A STA. MEGAPHONE VOLUME CONTROL KNOB MISSING.-REMOVED AND REPLACED FWD F/A STA. MEGAPHONE IAW CMM 25-60-01 AND SPIRIT AIRLINES DRAWING A319 EMER. EQUIPMENT LAYOUT. OPS CHECK GOOD IAW AMM 25-65-51-710-002-A.
